MathSciNet Relay Station
MathSciNet bibliographic data
MR805803 (87a:30055) 30D55 (26D20)
Chang, S.-Y. A.; Marshall, D. E. On a sharp inequality concerning the Dirichlet integral. Amer. J. Math. 107 (1985), no. 5, 1015–1033.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement